# SDR MEX2004007

- Difficulty date: January 5, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug MD 83
- Aircraft serial: 49150
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AFTER ENGINES STARTING THE PO ALTIMETER FLAG CAME ON.  CADC NR 2 WAS RESEATED AND TESTED IAW MM, ALL TESTED CORRECT.  THE FLAG DISAPPEARED BUT IT HAD 130 FEET INDICATION BETWEEN ALTIMETERS.  PNEUMATIC CONNECTIONS OF CADC NR 2 AND ALTIMETER WERE DRAINED AND CLEANED, ALL CORRECT.
